# SDR SWAA2014070329608

- Difficulty date: June 5, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 70,228 hours, 66,036 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT STATION 787+16, STRINGER 22R.  REPAIRED SKIN IAW SRM.
